UNIGE document Scientific Article
previous document  unige:24005  next document
add to browser collection
Title

GIS modeling of submerged macrophyte distribution using Generalized Additive Models

Author
Published in Plant Ecology. 1998, vol. 139, no. 1, p. 113-124
Identifiers
Full text
Article (Published version) (211 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research groups Envirospace Lab
ISE Pôle Sciences
ISE Pôle Informatique environnementale
ISE Biodiversité
ISE Eau
Citation
(ISO format)
LEHMANN, Anthony. GIS modeling of submerged macrophyte distribution using Generalized Additive Models. In: Plant Ecology, 1998, vol. 139, n° 1, p. 113-124. doi: 10.1023/A:1009754417131 https://archive-ouverte.unige.ch/unige:24005

329 hits

0 download

Update

Deposited on : 2012-11-14

Export document
Format :
Citation style :